MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Model Number 9600-9288
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The complaint reports that the patient experienced a suspected infection at their lead exit site.Photos appear to show a tissue reaction concentrated beneath and around the mounting cradle that extended across the lead exit site; this includes notable areas of erythematous and/or broken skin covered in what may be wound exudate (e.G., purulent discharge).The patient was reportedly prescribed two rounds of antibiotics for treatment of the issue.The patient's physician reportedly elected to remove the lead prior to the planned end of treatment date due to this issue.Note that there was no report of a culture to confirm the suspected infection.Given the pattern of the tissue reaction seen in the photos, it is possible that the issue reported in this complaint may have been caused or exacerbated by an increased sensitivity to adhesive system components (e.G., mounting cradles, bandages).It is a known risk that a patient may develop an infection during use of the sprint pns system that requires medical intervention or prescribed medication to treat.Given that the issue was reported to be resolving well, per an update provided by a representative in contact with the patient, no lasting effects are anticipated.
 
Event or Problem Description
Patient has suspected infection.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
ste. 500
cleveland OH
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
ste. 500
cleveland OH
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
ste. 500
cleveland, OH 
MDR Report Key17868551
Report Number3011035812-2023-00019
Device Sequence Number20590281
Product Code NHI
UDI-Device Identifier00854001007595
UDI-Public(01)00854001007595(17)240601(10)M1103042023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number9600-9288
Device Lot NumberM1103042023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Initial Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale